PDA

View Full Version : Am I going to shave my head?



Nikola27
07-19-2016, 02:40 PM
I'm 18 and I've been losing my hair for a year. Slowly and steady my hair on frontal area got really thin. I am using, for now, castor oil 3x per week and vitamin b in capsule.
Should I start using minoxidil? Here are the pictures:
https://s31.postimg.org/5huoa0u1j/image.jpg (https://postimg.org/image/5huoa0u1j/)

https://s31.postimg.org/up5ka9x5j/image.jpg (https://postimg.org/image/up5ka9x5j/)

https://s31.postimg.org/xxa1nbjfb/image.jpg (https://postimg.org/image/xxa1nbjfb/)

https://s31.postimg.org/g8iavp7o7/image.jpg (https://postimg.org/image/g8iavp7o7/)


imag (https://postimage.org/)
I need help!

Stevedawg18
07-19-2016, 07:02 PM
Looks like you have a lot of hair to me. I'd leave it while you can. Wait 10 years then shave it.

Nikola27
07-20-2016, 12:51 AM
Compared to the sides and before not! Shaving is my last option, I am looking for some medication, are any serums like VEGF factor nanogen worth it?

Mpbman
07-20-2016, 03:25 AM
On the first picture, looks like you don't have any hairloss at all, but on the other pics there is some hair thinning visible.

Forget the oils and vitamin b - that won't do sh*t (speaking from personal experience)

Minoxidil (Rogaine) is most effective on the crown and not on the temples, so I'm not sure it will help.

You're still very young, so I'm not sure if I would recommend propecia, but it's the only FDA approved medication to slow down hair loss. You might try a lower dose of propecia (0.25mg or 0.5mg, instead of the recommended 1mg per day) to see how it affects you.

Nikola27
07-20-2016, 05:28 AM
I'm not really keen on those kind of medication. I have really bad stomach for any pills and I get most minor side effects so I'm kinda scared tbh. I'm sensitive, everything seems to affect me in a positive and negative way (this hair thinning problem started last year) but also I tend to have good reaction to any kind of medication (placebo may also be a thing) so I want to try things with minimum to no side effects. Thank you for reading.
Are any serums going to help at all?
I tend to drink more water and vitamins but it's too early to tell if that's a factor in my hair loss.
Also thanks for saying that about first picture :) I'm trying to style it (without products) so it looks I don't have thin hair.

Rashid Rashid, MD, PhD
07-20-2016, 05:35 AM
Since you are early in the process, minoxidil would be a good first step. Talking to a doctor in person is also important.

Nikola27
07-22-2016, 07:00 AM
After some consultation I started using product called thymuskin classic serum, along with their shampoo. If this won't help after 8 weeks I will change it for minox.

thehatman
07-22-2016, 09:24 AM
Don't waist your time with non FDA products! it will cost you allot more in the end and cost you allot of time you cold have spent on Minox and finastride :D